# SDR WX0A2024102332204

- Difficulty date: October 22, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N272NV
- Make and model: Airbus A320-214
- Aircraft serial: 2995
- Aircraft time: 38,046 hours, 26,428 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 989803139301
- Part serial: 79401P
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FWD AED BATTERY FAIL WARNING MESSAGE / REMOVED & REPLACED AED BATTERY I.A.W. AMM 25-64-10-960-005A. PN OFF = 989803139301........ SN OFF = 79401P. PN ON  = 989803139301......... SN ON  = 04802P"
